everyone normally says ketamine at therapeutic dose range won't cause cystitis or damage but maybe I'm just sensitive.Problems with the prostate can do it. Interstitial Cystitis is another thing and ketamine used recreationally can cause similar issues to this so Urologists are using the same diagnostic criteria for interstitial cystitis if ketamine is suspected to be causing some bladder damage. If your issue involves having some discomfort in the left testicle too, renal Nutcracker Syndrome is a other possibility.
UTI's can be self limiting but I think they tend to escalate more rapidly in men than in women in cases of bacterial infection. Trimethoprim is the first line of antibiotics I'm usually prescribed for frequent UTI's. I used to be able to keep them at bay with just vitamin C (1000mg 3 x a day at the first signs of a tingle when peeing) as a urinary acidifier but don't tolerate it at that level anymore. I can often keep them at bay now taking Hiprex (methenamine) instead, but it's also pretty hard on my gut.
Here's some good info on treating UTI's;